# SDR CALA0801078

- Difficulty date: November 12, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 29,049 hours, 15,375 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: 65538343
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER AFT LEFT ATTACH LUG AREA, FWD DRAG ANGLE FITTING HAS CORROSION INSIDE O/B HOLE.  REMOVED LT VERTICAL STABILIZER AFT I/B AND O/B ATTACH BOLTS, REMOVED AND REPLACED LT DRAG ANGLE PER B737 SRM 51-40-02.  REINSTALLED LT VERTICAL STABILIZER AFT I/B AND O/B ATTACH BOLTS PER B737 SRM 55-30-00 AND CO WORK CARD 24-55-30-1-2600 SEQ 342.
